Is it normal to get sweeing around an injection spot?
- 04-19-2012, 03:16 PM
- 04-20-2012, 02:19 AM
is it red and hot? you have a fever?
- 04-20-2012, 12:58 PM
I get that. It'll usually forms an oval shaped swelling pattern and gets hard an sensitive on me. Only advice I can give you is what Ive been given and have used to reduce this from happening as much.
1.Warm injection sight before by heating pad or hot shower.
2. Change needles
3. Be more steady, relaxed and delicate when injecting. Try to keep needle from shifting inside you. More difficult then it sound but gets easier with practice.
4. Massage area after injection and apply heating pad throughout the day whenever you can.
This helped me from getting those swollen knots so bad. The area would still get alil tough for a couple days but nowhere near as bad as before I start doing this.
Similar Forum Threads
- By hog928 in forum Cycle InfoReplies: 6Last Post: 05-25-2010, 12:07 PM
- By asavage24 in forum AnabolicsReplies: 3Last Post: 08-31-2008, 12:15 AM
- By BigPHusers11 in forum AnabolicsReplies: 6Last Post: 09-28-2007, 06:04 PM
- By xxtruxx1 in forum AnabolicsReplies: 6Last Post: 11-01-2006, 03:29 PM
- By yeahright in forum 35 and OlderReplies: 0Last Post: 09-21-2006, 11:06 PM